# SDR USAA2014090800018

- Difficulty date: September 5, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 79,085 hours, 35,593 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Condition: Defective
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST BOTTLE PRESS LOW.  REPLACED PERCUSSION DIAPHRAGM MECHANISM OF L1 DOOR DAMPER EMER CYLINDER IAW AMM 52-10-00-610-001-A.
